| Model Number |
IDSS-SCC |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the touch panel to their bdv idss custom room rack was displaying a distorted preview image.This event did not occur during a patient procedure.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the cxps frame required a reboot to promote proper video and image routing throughout the system.To resolve the issue, the technician rebooted the cxps frame, tested the unit, confirmed it to be operating to specification, and returned to service.No additional issues have been reported.